Characterization of ergodic hidden Markov sources

Schönhuth, Alexander and Jäger, Herbert (2009) Characterization of ergodic hidden Markov sources.
Published in: IEEE Transactions on Information Theory Vol. 55 (5). pp. 2107-2118.

Abstract

An algebraic criterim for the ergodicity of discrete random sources is presented. For finite-dimensional sources, which contain hidden Markov sources as a subclass, the criterium can be effectively computed. This result is obtained on the background of a novel, elementary theory of discrete random sources, which is based on linear spaces spanned by word functions, and linear operators on these spaces. An outline of basic elements of this theory is provided.


Actions:
Download: [img] PDF - Preprinted Version
Download (209Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2008-573
Depositing User: Alexander Schönhuth
Date Deposited: 21 Apr 2008 00:00
Last Modified: 09 Jan 2012 15:04
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/573